# SDR ASOA200900493

- Difficulty date: April 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 16,569 hours, 11,207 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD AND OTBD MLG WHEEL AND TIRE ASSY WORN TO LIMITS.  EMERGENCY DECLARED AND EMERGENCY VEHICLES REQUESTED TO BE ON STANDBY AS A PRECAUTION.
